# SDR ASAA2013060595206

- Difficulty date: June 5, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 500e S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STINGER CLIP AT BS 500E, STR 7R IS CRACKED AT FASTENER HOLE.  ACFT GROUNDED. REMOVED DAMAGED STRINGER CLIP.  LOCATED AND DRILLED AND INSTALLED NEW STRINGER CLIP IAW SRM 51-40-05, FIG 3.
